# SDR UALA2009061701727

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 32,960 hours, 8,673 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2137
- Condition: Defective
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG WON'T CLEAR AT GATE.  REPLACED MAIN BATTERY.  STATUS MSG EXTINGUISHED, MAIN BATTERY SERVICEABLE.
